# SDR SWAA2022090633771

- Difficulty date: July 25, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 58,674 hours, 34,928 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BRACKET LOCATED IRSS140 AT RT WING 2022-410000 / [01] REPLACED BRACKET LOCATED IRSS140 AT RT WING IAW B737-700 SRM 51-40-02 AND 51-10-02. TOOL USED CALIPER DIGITAL P/N:50P-197-30 S/N:A21147765 DUE DATE:15-OCT22;[02] TASK CARD COMPLETED
